Analysis of Mode-Dependent Statistics of Markovian Jump Linear Systems

Ji Woong Lee, Geir E. Dullerud

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

This paper proposes performance criteria for linear systems with Markovian jumping parameters. Exact convex conditions for internal stability and contractiveness of such systems are expressed in the form of linear matrix inequalities.

Original languageEnglish (US)
Title of host publicationProceedings of the IEEE Conference on Decision and Control
Pages5031-5032
Number of pages2
DOIs
StatePublished - Dec 1 2003
Event42nd IEEE Conference on Decision and Control - Maui, HI, United States
Duration: Dec 9 2003Dec 12 2003

Publication series

NameProceedings of the IEEE Conference on Decision and Control
Volume5
ISSN (Print)0191-2216

Other

Other42nd IEEE Conference on Decision and Control
Country/TerritoryUnited States
CityMaui, HI
Period12/9/0312/12/03

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Fingerprint

Dive into the research topics of 'Analysis of Mode-Dependent Statistics of Markovian Jump Linear Systems'. Together they form a unique fingerprint.

Cite this